Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnepiglet

BENZACLIN---HELp!

Recommended Posts

I have been using Benzaclin, but it is turning my face red and it makes it look like I have a sunburn. Is this common? If so, has anyone experienced this, and how long did it last? :oops:

Share this post


Link to post
Share on other sites

benzaclin only made my face red the first 3 days or so. After that everthing is fine.

Share this post


Link to post
Share on other sites

hmm benzaclin turned my face red for the first week i think, but now its not so bad, I think your face just needs to get used to the bp--make sure to moisturize.

I used to use benzamycin for like 7 years (worked great, but built up resistance) and i noticed that i tend to blush more when i use it--have you noticed that? but the all the time redness should die down in a bit

Share this post


Link to post
Share on other sites

ive been using benzaclin for 2 weeks now, and i think its great. To help with redness (bp will do that) try moisturizing with Vita K for Blotchy Skin, its boxed with the picture of a woman and shows red spots fading on the bottom "from this...to this". i like this product alot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×